MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013468-200
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The product was not returned to abbott vascular for analysis.A review of the lot history record identified one manufacturing nonconformity associated to the reported lot that does appear to contribute to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported leak and inflation issue appear to be related to a potential product quality issue for hub leaks.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.The issue is being addressed per internal operating procedures.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the left superficial femoral artery.A 5.0 x 200 mm armada 18 percutaneous transluminal angioplasty (pta) balloon catheter was advanced to the lesion with no resistance.On the initial inflation of the balloon of the pta balloon catheter to an unknown pressure, the balloon only partially inflated and contrast / staining was noted to leak out between the shaft and hub.The pta balloon catheter was simply removed and replaced with a new unspecified armada pta balloon catheter to successfully continue the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8391223
Report Number2024168-2019-01685
Device Sequence Number192794
Product Code LIT
UDI-Device Identifier08717648208249
UDI-Public08717648208249
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number1013468-200
Device Lot Number7020641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1